On the projective geometry of K-spreads
Compositio Mathematica, Volume 10 (1952), p. 286-296
@article{CM_1952__10__286_0,
     author = {Yano, Kentaro and Hiramatu, Hitosi},
     title = {On the projective geometry of $K$-spreads},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {10},
     year = {1952},
     pages = {286-296},
     zbl = {0048.16101},
     mrnumber = {53589},
     language = {en},
     url = {http://www.numdam.org/item/CM_1952__10__286_0}
}
Yano, Kentaro; Hiramatu, Hitosi. On the projective geometry of $K$-spreads. Compositio Mathematica, Volume 10 (1952) pp. 286-296. http://www.numdam.org/item/CM_1952__10__286_0/

J. Douglas [1] Systems of K-dimensional manifolds in an N-dimensional space. Math. Ann., 105 (1931), 707-733. | JFM 57.0978.01 | Zbl 0003.16902

R.S. Clark [2] Projective collineations in a space of K-spreads. Proc. Cambridge Philosophical Soc., 41 (1945), 210-223. | Zbl 0063.00918

Chih-Ta Yen [3] Sur une connexion projective normale associée à un système de variétés à k dimensions. C.R., 227 (1948), 461-462. | Zbl 0034.24902

[4] Sur les systèmes de variétés à k dimensions et la connexion projective normale associée. C.R., 228 (1949), 1844-1846. | Zbl 0035.10602

Hsien-Chung Wang [5] Axiom of the plane in a general space of paths. Annals of Math., 49 (1948), 731-737. | Zbl 0031.27602

S.S. Chern [6] A generalization of the projective geometry of linear spaces. Proc. Nat. Acad. Sci., U.S.A., 29 (1943), 38-43. | Zbl 0060.39209

K. Yano [7] Les espaces à connexion projective et la géométrie projective des paths. Annales Scientifiques de l'Université de Jassy, 24 (1938), 395-464. | JFM 64.0758.01 | Zbl 0019.08503

[8] Les espaces d'éléments linéaires à connexion projective normale et la géométrie projective générale des paths. Proc. Physico-Math. Soc. of Japan, 24 (1942), 9-25. | MR 14774 | Zbl 0060.39003